| Model Number |
TFNT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Unspecified Eye / Vision Problem (4471)
| Date of Event |
01/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced migraine headaches and is not happy with their vision.The iol was exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received, states the patients symptoms have resolved.And per the surgeon, the patient has a good prognosis.